7 doctors weighed in:

I've been using minoxidil for a year to prevent hair loss.However my hair started falling like crazy now! No new hair grew,so should I stop using it?

7 doctors weighed in
Dr. Ed Friedlander
Pathology
4 doctors agree

In brief: Rapid hair loss

Something is going on beside male pattern baldness -- I suspect you have telogen effluvium (which tends to be self-limited) or alopecia areata (you'll end up completely smooth -- I have two friends, one a physician, who are like this; they're both fitness buffs, look great, and love it).
A trip to a dermatologist is in order.

In brief: Rapid hair loss

Something is going on beside male pattern baldness -- I suspect you have telogen effluvium (which tends to be self-limited) or alopecia areata (you'll end up completely smooth -- I have two friends, one a physician, who are like this; they're both fitness buffs, look great, and love it).
A trip to a dermatologist is in order.
Thank
Dr. J. Lawrence Dohan
Dermatology
1 doctor agrees

In brief: Do not stop it.

See a dermatologist for diagnosis and further treatment.

In brief: Do not stop it.

See a dermatologist for diagnosis and further treatment.
Thank
Dr. Jovita Anyanwu
Internal Medicine

In brief: Minoxidil

Helps prevent further male pattern hair loss and may show modest effect on haiir regrowth.
If rapid hair loss on Minoxidil suggest seeing a doctor or Dermatologist to rule out medical or mental cause of hair loss

In brief: Minoxidil

Helps prevent further male pattern hair loss and may show modest effect on haiir regrowth.
If rapid hair loss on Minoxidil suggest seeing a doctor or Dermatologist to rule out medical or mental cause of hair loss
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available